# SDR GLBA2013052000251

- Difficulty date: May 20, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N261GL
- Make and model: Beech 1900D
- Aircraft serial: UE261
- Aircraft time: 34,989 hours, 42,782 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 288
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION,  FOUND A CRACK IN THE RT LOWER BELLY SKIN OVER THE WING SPAR AT FS 288, 2.25 INCHES IN LENGTH.   REPAIRED IAW EO 13-1900-53-041.   MAJOR REPAIR.
